# SDR GLBA20100712F

- Difficulty date: July 11, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 28,874 hours, 35,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUNTINE INSP A CRACK WAS FOUND IN THE FRAME AT FS 288 STRINGER CUTOUT 4R, .25" IN LENGTH. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 10-1900-53-043. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
